# SDR CALA2018022000708

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 54,492 hours, 18,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT DOOR LIGHT INOP AT SEAT 20F. R&R FUSE. LIGHT OPS CHK NORMAL.
